Open Access
Translator Disclaimer
June, 1993 Multivariate Aspects of Shape Theory
Colin R. Goodall, Kanti V. Mardia
Ann. Statist. 21(2): 848-866 (June, 1993). DOI: 10.1214/aos/1176349154

Abstract

We place shape theory in the setting of noncentral multivariate analysis, and thus provide a comprehensive view of shape distributions when landmark coordinates are Gaussian distributed. This work allows the statistical analysis of shape to be carried out using standard techniques of multivariate analysis. The paper includes some new results in all dimensions and a general Gaussian approximation to the size-and-shape distribution. We also discuss some inference problems and give a numerical example.

Citation

Download Citation

Colin R. Goodall. Kanti V. Mardia. "Multivariate Aspects of Shape Theory." Ann. Statist. 21 (2) 848 - 866, June, 1993. https://doi.org/10.1214/aos/1176349154

Information

Published: June, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0788.62045
MathSciNet: MR1232522
Digital Object Identifier: 10.1214/aos/1176349154

Subjects:
Primary: 62H10
Secondary: 62E15, 62E17, 62H11

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.21 • No. 2 • June, 1993
Back to Top